Об одном
обобщению решеток
Novi Sad Journal of Mathematics, Tome 17 (1987) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1987_17_2a_4,
author = {{\CYRYA}{\cyra}{\cyrn}{\cyre}{\cyrz}
{\CYRU}{\cyrsh}{\cyra}{\cyrn}},
title = {{\CYRO}{\cyrb} {\cyro}{\cyrd}{\cyrn}{\cyro}{\cyrm}
{\cyro}{\cyrb}{\cyro}{\cyrb}{\cyrshch}{\cyre}{\cyrn}{\cyri}{\cyryu} {\cyrr}{\cyre}{\cyrsh}{\cyre}{\cyrt}{\cyro}{\cyrk}},
journal = {Novi Sad Journal of Mathematics},
pages = {57-63},
year = {1987},
volume = {17},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1987_17_2a_4/}
}
Яанез Ушан. Об одном обобщению решеток. Novi Sad Journal of Mathematics, Tome 17 (1987) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1987_17_2a_4/